# SDR ASOA20141114334V

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 33,629 hours, 19,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO DOOR AFT FRAME CORRODED, LOCAL LEVEL 2 AT NUTPLATE.  MAINTENANCE PERFORMED REPAIR OF CARGO DOOR AFT FRAME AT NUTPLATE IAW EC5230-01349 UP TO AND INCLUDING FINAL STEP 2.1,2.7.  INSTALLED REPAIR IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
